RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 3  


Ordinary Differential Equations
On the partial stability of nonlinear systems of ordinary differential equations with a small parameter
O. V. Anashkin, M. M. Khapaev
371
On the well-posedness of the Cauchy–Nicoletti boundary value problem for systems of nonlinear generalized ordinary differential equations
M. T. Ashordiya
382
The structure of lower Perron exponents of exponentially stable linear systems with perturbations of higher order
E. A. Barabanov
393
Conditionally invariant and invariant controlled flags of linear open dynamical systems and their applications
V. T. Borukhov
407
On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order
N. A. Izobov
417
Conditions for the asymptotic stability of nonautonomous equations that use the localization of limit sets
L. B. Knyazhishche, N. A. Shawel
422
On the point spectrum of nonselfadjoint differential operators with periodic coefficients
P. A. Kozhukhar'
434
Criteria for strong orbital stability of trajectories of dynamical systems. II
A. Yu. Kravchuk, G. A. Leonov, D. V. Ponomarenko
440
A nonlocal boundary value problem for second-order linear ordinary differential equations
A. G. Lomtatidze
446
Stochastic differential equations in Hilbert spaces
V. S. Pugachev
456

Partial Differential Equations
On the asymptotic behavior of solutions of weakly nonlinear elliptic equations in tube domains
G. V. Grishina
465
Asymptotic expansion of the solution of a boundary value problem for the heat equation with a powerful nonlinear source in a thin rod
V. F. Butuzov, T. A. Urazgil'dina
472
Asymptotic behavior of the solution of a phase field system, and a modified Stefan problem
V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich
483
Higher-order degenerate nonlinear elliptic equations of Cordes type
E. A. Kalita
492
On the decomposition into a direct sum of the kernel of the Laplace operator by means of biquaternion zero divisors
V. V. Kravchenko
498
Solvability of strongly nonlinear operator equations and their applications
P. C. Milоjević
502
Inverse problem for nonlinear evolution equations of Navier–Stokes type
A. Yu. Chebotarev
517

Short Communications
On the reducibility of multidimensional linear differential equations with a functional-commutative operator
S. M. Artem'eva
525
On the smoothness of solutions that go off to infinity
A. P. Begun
527
The multidimensional Riemann problem and related singular integral equations
V. B. Vasil'ev (Vasilyev)
528
On quasiperiodic solutions of linear Pfaffian systems
A. K. Demenchuk
531
Expansion of an arbitrary function in an integral in degenerate hypergeometric functions
A. S. Silbergleit, N. N. Lebedev
534
Hopf bifurcation in the Rössler system
N. A. Magnitskii
538
Asymptotic behavior of the solutions of nonlinear elliptic problems with nonhomogeneous boundary conditions
I. I. Skrypnik
542

Chronicle
Международная научная конференция «Дифференциальные уравнения» и их приложения» (Мордовский госуниверситет им. Н. П. Огарева, Саранск, 20–22 декабря 1994 г.)
E. V. Voskresenskii, V. F. Tishkin
547
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019